# SDR 07FDEA02882

- Difficulty date: August 14, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 19,854 hours, 10,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60224577075T76
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN DECK SEAT TRACK 2L GOUGED ON I/B FLANGE, AROUND 7 FASTENER HOLES BETWEEN FRAMES 43-47.  REF A300-600 SRM 51-10-00 TOTAL AREA GOUGED 7 INCH APPROX BY 0.010 DEEP.  BLENDED GOUGES IAW A300-600 SRM 51-73-10.  SEAT TRACK OUT OF LIMITS IAW A300-600 SRM 53-10-16.  FABRICATED NEW SEAT TRACK IAW AIRBUS DWG A53832020.  ALODINED NEW SEAT TRACK IAW A300 SRM 51-21-10.  PRIMED TRACK IAW A300 SRM 51-75-10.  TOP COATED TRACK IAW A300 SRM 51-75-10.  INSTALLED TRACK IAW A300 SRM 51-72-10.
